# SDR QXEA200501175

- Difficulty date: August 12, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 9,915 hours, 10,541 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: 8209712
- Part serial: 200009266
- Condition: Faulty
- Location: Nr 2 Bleed Sys
- Part time: 9,915 hours, 10,541 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT 2314:  NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED.  TURNED NR 2 BLEED AIR OFF IAW PERTINENT CHECKLIST.  CAUTION LIGHT REMAINED ILLUMINATED FOR ABOUT MINUTES <SIC> THEN WENT OFF.  LEFT NR 2 BLEED OFF FOR REMAINDER OF FLIGHT.  NO FURTHER INCIDENT.  MAINTENANCE INTERROGATED CDS.  FOUND FAULT CODES 1102-R HPSOV AND 7005 R BLD ANA OT.  REMOVED AND REPLACED NR 2 PRECOOLER TEMP SWITCH AND REMOVED AND REPLACED NR 2 HPSOV IAW AMM 36-11-09.  OPS CHECK GOOD.  CDS SHOWED NO FAULT CODES.  AIRCRAFT RETURNED TO SERVICE.
